Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Chronic dry,red eyes. Used systane,vascular constrictor eye drops No allergies,high blood pressure. Treatment? Medicament?

I'm only 19 years old and for the last two and a half years I've been battling with chronic dry and red eyes. At times they can be managed, but nothing has permanently fixed the problem. I used systane eye drops on a regular basis, as well the occasional vascular constrictor eye drops. I've also used warm and cold compresses with temporary success. I'm absolutely sick of the self-consciousness that comes with red eyes and having to treat them constantly. I don't have bad allergies, or high blood pressure, but three summers ago I had long exposure to the sun without any sunglasses for protection. Could that be the reason why my eyes are so messed up now? Is there any permanent cure of fix for me? Or some eye drop that I will only have to use once a day for to attain clear and moisturized eyes? Please get back to me as soon as possible.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Th explanation is available in Cheneee Traditional Medicine. I treated a young person of 21 years of age.

This is the liver fire due to high metabolism of either high calorie food, drinks or mght be Chemical based medicines.


1. Change life style. Food preferable vegetarian , No eggs and no high calorie drinks as alcohol, Coke etc.

2. Bleeding daily 6-7 drops of blood from the highest level of ear.

3. Lower liver fire i.e. high activity.

I like to treat the patient my self.

Answered: Mon, 6 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor